# SDR 09152007TB

- Difficulty date: September 15, 2007
- Submitted: September 16, 2007
- Operation: Air carrier
- Aircraft: N31RX
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2015
- Aircraft time: 7,762 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Location: Structure
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE EMS FLIGHT WAS ENROUTE WITH PATIENT ON BOARD, CREW HEARD LOUD BAND SOUND OUTSIDE OF AIRCRAFT, NO INSTRUMENTATION WARNINGS, PILOT ELECTED PRECAUTIONARY LANDING A CLOSEST AIRPORT. EMS FLIGHT CONTINUED WITH ANOTHER AIRCRAFT, BASE MECHANIC RESPONDED, FOUND EVIDENCE OF SMALL BIRD STRIKE NEAR MAIN ROTOR HEAD ASSEMBLY AND UPPER COWL. MECHANIC PERFORMED INSPECTION AND OPERATIONAL CHECKS OF SYSTEM, AIRCRAFT WAS RETURNED TO SERVICE.
